Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Uridine question
Apr 29, 2006

Thanks for this great forum and your experienced direction. I am eagerly anticipation the release of some type of uridine supplement in the US. You've addressed the subjects of lipodystrophy/lipoatrophy and uridine dozens of times on this site, can you give a timeline (purely conjecture I know) for a possible release date (months, years??). Also, will uridine help correct or replenish previously lost fat deposits or will it function to mainly inhibit any further loss of fat from the time you start taking it? Can you speculate as to whether it will address both lipoatrophy and/or lipodystrophy? Thank you again for the opportunity for putting these questions out there.

Response from Dr. Henry

I have no information about the availability of uridine (such as Nucleomaxx) in the US. Any reader of this forum who can comment is encouraged to do so. The ACTG (AIDS Clinical Trials Group) is running a uridine study in the US that should provide important data as to the actual safety and benefit of uridine for lipoatrophy associated with HIV therapy. Your HIV provider should be able to direct you to participating sites (also available at www.aidsinfo.nih.gov (under clinical trials enter uridine then search). KH



Previous
HIV and Liposuction
Next
LIVING AT HOME

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement